# SDR GTIA2020102635410

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME 20 SUPPORT ON AFT AVI COMP WITH EXCESSIVE PLAY, REF 2541585-2 CREATED.  SEE LTPR NRI 5001018061-0010 FOR FINAL REPAIR.  REVIEWED LTPR NRI 5001018061-0030 AND 5001018061-0010 AND FR 20 NLG LT PICK UP FITTING HAS BEEN REPAIRED, IAW SPIRIT AIRLINES EO 5311-2067 REV 00 AND SRM 53-11-16-300-002 REV 134.
